| Model Number |
10604 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: estimated based on aware date of (b)(6) 2020.Device evaluated by mfr.: synergy ii us mr 4.00 x 24mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.A stent strut from the most distal strut row was lifted from its crimped position.The undamaged stent outer diameter was measured using snap gauge and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of distal tip damage.A visual and tactile examination of the hypotube shaft found a kink 5mm distal to the distal end of the strain relief.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 08-jul-2020.It was reported that crossing difficulty was encountered.The target lesion was located in a very tortuous and calcified coronary artery.A 4.00 x 24 synergy drug-eluting stent was advanced but failed to cross the lesion.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.However, returned device analysis revealed stent damage.